# SDR REXA2022082501910

- Difficulty date: August 16, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 17,761 hours, 13,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT BY PAX DOOR INOP	RELAMPED EXTERNAL EMERGANCY LIGHT BULB IAW CRJ900 AMM 33-51-15 OPS CHECK GOOD
